# SDR SWIA200413747

- Difficulty date: August 24, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 14,112 hours, 20,944 cycles
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: PV302229
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE 50 PSID IN RIGHT ENGINE.  PERFORMED QRH FOR LOW OIL PRESSURE 40-55 PSID.  OIL PRESSURE WENT UP TO 60 PSID.   INSTALLED NEW CARBON SEAL AND CENTRIFUGAL BREATHER GEAR SHAFT IAW P&W MM 3034622 72-20-00 PARA (2) (D) AND (10) (F).  OPERATIONAL CHECK GOOD.  P/N  3121371-01, 3037223.
